# SDR AALA201709069023

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 48,283 hours, 17,859 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R262C
- Condition: Leaking
- Location: Apu Bay
- Part time: 76,901 hours, 33,084 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED IN AFT AREA OF ACFT.  FOUND OIL IN APU OIL INLET.  ACCOMPLISHED TASK CARD 26L00021004 FOR DECONTAMINATION, NO CABIN ODOR AT COMPLETION . ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
